| Model Number |
71803402 |
| Medical Device Problem Code |
Tear, Rip or Hole in Device Packaging (2385)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
07/22/2021
Type of Reportable Event
Malfunction
Event or Problem Description
It was reported that, the internal packaging sup med clav lk pl 10h l 121mm was opened and therefore, not sterile.As this happened in a non-surgical environment, there was not patient involvement.
Additional Manufacturer Narrative
Results of investigation: the associated device was returned and evaluated.A visual inspection of the returned device confirmed the stated failure mode.It was determined that the device tore through the packaging.A review of complaint history for the part number over the past 12 months and for the batch number based on historical data of the device did not reveal similar events for the listed device.A review of the manufacturing records did not reveal a manufacturing abnormality that could have caused or contributed to the reported incident.At this time, we do have reason to suspect that the product failed to meet any product specifications at the time of manufacture.A review of the risk management file revealed this failure mode was previously identified.The anticipated risk level is still adequate.Assessment of historical escalated cases concluded that there are no prior actions related to this device and failure mode.A contribution of the device to the reported event could be corroborated as the device's packaging was damaged.A potential probable cause could be but not limited to a manufacturing deficiency.This issue was evaluated through our internal quality process and determined to be isolated at this time.Based on this investigation, the need for corrective action is not indicated.Should additional information be received, the complaint will be reopened.No further investigation is warranted for this complaint; however, we will continue to monitor future complaints and investigate as necessary.We consider this investigation closed.